RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Sem. Kraev. Zadacham:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Sem. Kraev. Zadacham, 1970, Issue 7, Pages 78–80 (Mi kukz487)  

Application of the Schwarzian derivative for the study of the univalent solvability of inverse boundary value problems

F. G. Avkhadiev


Full text: PDF file (228 kB)

Bibliographic databases:


Citation: F. G. Avkhadiev, “Application of the Schwarzian derivative for the study of the univalent solvability of inverse boundary value problems”, Trudy Sem. Kraev. Zadacham, 7, Kazan University, Kazan, 1970, 78–80

Citation in format AMSBIB
\Bibitem{Avk70}
\by F.~G.~Avkhadiev
\paper Application of the Schwarzian derivative for the study of the univalent solvability of inverse boundary value problems
\serial Trudy Sem. Kraev. Zadacham
\yr 1970
\vol 7
\pages 78--80
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kukz487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499190}
\zmath{https://zbmath.org/?q=an:0213.35502}


Linking options:
  • http://mi.mathnet.ru/eng/kukz487
  • http://mi.mathnet.ru/eng/kukz/v7/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:111
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017